# SDR VNAA202210299994

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: SH670324294S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED BETWEEN FS 295.00 AND 310.00

CORRECTIVE ACTION: .
INSTALLED NEW SERVICEABLE STRINGER 25R F.S. 280-333 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 41-42-21-001-001-A01.
